Econometrica: Sep 2000, Volume 68, Issue 5

Genericity and Markovian Behavior in Stochastic Games

https://doi.org/10.1111/1468-0262.00156
p. 1231-1248

Hans Haller, Roger Lagunoff

This paper examines of general, finite state stochastic games. Our main result is that the number of such equilibria is finite for a set of stochastic game payoffs with full Lebesgue measure. We further discuss extensions to lower dimensional stochastic games like the alternating move game.

Log In To View Full Content

Back